The object of this paper is to derive a finite integral pertaining to two H-functions with extended Jacobi-polynomial. In the particular cases we have discussed the integration of product of a certain class of Feynman integral with our main integral. Application of the main result have also been discussed with the Riemann-Liouville type fractional integral operator. The results derived here are basic in nature and they are likely to be useful applications into several fields notably electromagnetic theory, statistical mechanics and probability theory.

How to Cite
CHAND, DR. V.B.L., CHAURASIA, GULSHAN. The Integration Of Certain Products Of The H-Funcation With Extended Jaboci Polynomials. Global Journal of Science Frontier Research, [S.l.], v. 12, n. 4-F, apr. 2012. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/612>. Date accessed: 17 aug. 2022.